# SDR DALA1121805521

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 508 S-27R DOUBLER HAS SURFACE CORROSION AS MARKED.  REMOVED CORRODED DOUBLER AND SHEAR TIE, RECEIVED NEW SHEAR TIE FABBED EXT REPAIR DOUBLER IAW SRM 53-00-01.  LOCATED AND DRILLED NEW SHEAR TIE AND DOUBLER IAW SRM 51-40-05 TREATED & PRIMED IAW SRM 51-20-01.  INSTALLED NEW SHEAR TIE AND REPAIR DOUBLER IAW SRM 51-40-05 & 53-00-01 FIG 201.  DOUBLER INSTALLED IAW SRM 53-00-01.
